# SDR CALA2017100203388

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 75,022 hours, 19,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Extinguished
- Location: L2 Door Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE L2 DOOR SLIDE ARM LIGHT WENT OUT.  RAN DOOR THROUGH SEVERAL 'ARM & DISARM CYCLES, OPS CHECKED GOOD
